U.S. doctors online nowAsk doctors free
CA
A 36-year-old member asked:

Could my drug regimen of depakote, omeprazole, percocet, calcium, and vitamin d be causing constipation?

3 doctor answers8 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Yes: Constipation is a known side effect of both Percocet and omeprazole. If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.
Dr. Troy Reyna
Pediatric Surgery 44 years experience
Yes: Especially the percocet. Many analgesics and/ or narcotics affect GI motility resulting in constipation.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Constipation: Any of those is possible in combination. Most offending agent of those is the narcotic percocet.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.